Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Epilim daily for migraine. On sertraline, seroquel. Have depression. How can I safely come off it?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I take 800 mg E/C Epilim daily. It was prescribed to control migraines. I want to come off it, what is the safest way? I also take 200mg sertraline, 150mg Seroquel,Simvastatin 40mg, Clopidogrel 75mg, Priadel 600mg, Levothyroxine 125mg, and Lansoprazole 30mg. I have Bi polar 1 but only have the depression, not the highs.
Posted Tue, 22 May 2012 in Headache and Migraines
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
Coming off from Epilium can precipitate your migraine attacks if done abruptly. Gradual tapering of doses over weeks is recommended under the guidance of your physician. Usually the doses are tapered by 200mg every week.
Common side effects encountered include tremors, muscle pains, headache, impaired memory , flu like illness, insomnia, anorexia, dizziness, etc.
Kindly consult your physician for proper guidance regarding the dose tapering.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor